Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 5, NWS Cleveland, OH

March 15, 2016

NWS Cleveland, OH issued this small craft advisory at Mar 15, 2016, 4:03 PM EDT. It took effect at Mar 16, 2016, 8:00 AM EDT. It was in force for 44 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2016, 4:03 PM EDT (20:03 UTC)
In effect from
Mar 16, 2016, 8:00 AM EDT
Expired
Mar 18, 2016, 3:58 AM EDT
In force
44 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

040 
WHUS71 KCLE 152003
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EDT TUE MAR 15 2016


LEZ142>145-160415-
/O.NEW.KCLE.SC.Y.0005.160316T1200Z-160317T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
403 PM EDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 10 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM EDT
WEDNESDAY.

* WINDS AND SEAS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  WITH WAVES OF 2 TO 4 FEET ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146-147-160415-
/O.NEW.KCLE.SC.Y.0005.160316T1500Z-160317T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
403 PM EDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 10 PM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 10 PM EDT
WEDNESDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH WAVES OF 3 TO
  5 FEET ON WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
10 follow-up statements
690 
WHUS71 KCLE 160206
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EDT TUE MAR 15 2016

LEZ142>145-161015-
/O.CON.KCLE.SC.Y.0005.160316T1200Z-160317T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1006 PM EDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM EDT
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25
  KNOTS WITH WAVES BUILDING TO 2 TO 5 FEET ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146-147-161015-
/O.CON.KCLE.SC.Y.0005.160316T1500Z-160317T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
1006 PM EDT TUE MAR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 10 PM EDT
WEDNESDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25
  KNOTS WITH WAVES BUILDING TO 3 TO 5 FEET DURING THE DAY
  WEDNESDAY INTO WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
297 
WHUS71 KCLE 160847
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
447 AM EDT WED MAR 16 2016


LEZ142>145-161700-
/O.CON.KCLE.SC.Y.0005.160316T1200Z-160317T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
447 AM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 25 TO 30
  KNOTS TODAY WITH WAVES BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146-147-161700-
/O.CON.KCLE.SC.Y.0005.160316T1500Z-160317T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
447 AM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 10 PM EDT THIS EVENING...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25
  KNOTS WITH WAVES BUILDING TO 3 TO 5 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
095 
WHUS71 KCLE 161346
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
946 AM EDT WED MAR 16 2016


LEZ148-149-162200-
/O.EXA.KCLE.SC.Y.0005.160316T1500Z-160317T0200Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
946 AM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 
  KNOTS WITH WAVES BUILDING TO 3 TO 5 FEET TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-162200-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160317T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
946 AM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 
  KNOTS TODAY WITH WAVES BUILDING TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146-147-162200-
/O.CON.KCLE.SC.Y.0005.160316T1500Z-160317T0200Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
946 AM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 
  KNOTS WITH WAVES BUILDING TO 3 TO 5 FEET TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
070 
WHUS71 KCLE 161944
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT WED MAR 16 2016


LEZ142>145-170345-
/O.EXT.KCLE.SC.Y.0005.000000T0000Z-160318T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
344 PM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THURSDAY...

* WINDS AND WAVES...SOUTHWEST WINDS AT 15 TO 20 KNOTS WILL
  CONTINUE TONIGHT AND THEN BECOME WESTERLY AT 15 TO 25 KNOTS ON
  THURSDAY. WAVES MAY BRIEFLY DIP TO 2 TO 4 FEET TONIGHT BUT
  OTHERWISE WILL BE 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-170345-
/O.EXT.KCLE.SC.Y.0005.000000T0000Z-160318T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
344 PM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS AND WAVES...SOUTHWEST WINDS AT 15 TO 20 KNOTS WILL
  CONTINUE TONIGHT AND THEN BECOME WESTERLY AT 15 TO 25 KNOTS ON
  THURSDAY. WAVES OF 3 TO 5 FEET WILL BUILD TO 5 TO 7 FEET ON
  THURSDAY AND DIMINISH TO 2 TO 4 FEET LATE THURSDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
037 
WHUS71 KCLE 170215
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 PM EDT WED MAR 16 2016

LEZ142>145-171015-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1015 PM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT
THURSDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS WILL BECOME
  WESTERLY ON THURSDAY. WAVES WILL AVERAGE 2 TO 4 FEET THROUGH
  THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-171015-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1015 PM EDT WED MAR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS AND WAVES...SOUTHWEST WINDS 15 TO 25 KNOTS WILL BECOME
  WESTERLY AT 15 TO 25 KNOTS ON THURSDAY. WAVES WILL AVERAGE 3 TO
  5 FEET THROUGH LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
517 
WHUS71 KCLE 170750
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EDT THU MAR 17 2016


LEZ142>145-171600-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
350 AM EDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS AND WAVES...WEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  WITH HIGHER GUSTS DURING THE DAY TODAY. WAVES WILL AVERAGE 2 TO
  4 FEET THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-171600-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
350 AM EDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25
  KNOTS WITH HIGHER GUSTS DURING THE DAY TODAY. WAVES WILL AVERAGE
  3 TO 6 FEET THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
277 
WHUS71 KCLE 171330
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 AM EDT THU MAR 17 2016


LEZ142>145-172130-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
930 AM EDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS AND WAVES...WEST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  WITH HIGHER GUSTS DURING THE DAY TODAY. WAVES WILL AVERAGE 3 TO
  5 FEET THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-172130-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 AM EDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS AND WAVES...SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 
  KNOTS WITH HIGHER GUSTS DURING THE DAY TODAY. WAVES WILL 
  AVERAGE 3 TO 6 FEET THROUGH LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
267 
WHUS71 KCLE 171939
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT THU MAR 17 2016


LEZ142>145-180100-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
339 PM EDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS AND WAVES...WEST WINDS 15 TO 25 KNOTS BECOMING SOUTHWEST
  AND DIMINISHING TO 5 TO 15 KNOTS. WAVES 2 TO 4 FEET SUBSIDING
  TO 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-180345-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
339 PM EDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS AND WAVES...WEST WINDS TO 30 KNOTS BECOMING SOUTHWEST AND
  DIMINISHING TO 5 TO 15 KNOTS THIS EVENING. WAVES 4 TO 6 FEET
  SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
282 
WHUS71 KCLE 180106
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
906 PM EDT THU MAR 17 2016

LEZ142>145-180215-
/O.EXP.KCLE.SC.Y.0005.000000T0000Z-160318T0100Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
906 PM EDT THU MAR 17 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DECREASED TO 15 KNOTS OR LESS ALLOWING WAVES TO
SUBSIDE.

$$

LEZ146>149-180800-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-160318T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
906 PM EDT THU MAR 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WINDS AND WAVES...WEST WINDS 15 TO 20 KNOTS BECOMING SOUTHWEST
  AND DIMINISHING TO 5 TO 15 KNOTS BY MIDNIGHT. WAVES OF 3 TO 5
  FEET SUBSIDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
802 
WHUS71 KCLE 180758
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 AM EDT FRI MAR 18 2016


LEZ146>149-180900-
/O.CAN.KCLE.SC.Y.0005.000000T0000Z-160318T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
358 AM EDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DROPPED BELOW ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 3:53 PM EDT, 10 minutes earlier.

Area forecast discussion, Mar 15, 3:53 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
353 PM EDT TUE MAR 15 2016

.SYNOPSIS...
WEAK HIGH PRESSURE OVER THE UPPER OHIO VALLEY WILL MOVE OFF TO THE
EAST TONIGHT. DEEPENING LOW PRESSURE OVER THE CENTRAL PLAINS WILL
MOVE TO WISCONSIN BY MORNING. A COLD FRONT FROM THE LOW WILL SWEEP
EAST ACROSS THE LOCAL AREA OVERNIGHT. THE LOW WILL THEN REMAIN
NEARLY STATIONARY INTO THURSDAY BEFORE SHIFTING EAST ON FRIDAY.
ANOTHER COLD FRONT FROM THE LOW WILL SAG SOUTH ACROSS THE AREA
EARLY FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EVEN WITH WEAK HIGH PRESSURE OVERHEAD THE CLOUDS HAVE BEEN SLOW TO
ERODE THIS AFTERNOON AS LOW LEVEL MOISTURE REMAINS HIGH. THERE IS
STILL A CHANCE FOR SOME THINNING AND FEW PEAKS OF SUN EARLY
TONIGHT IN THE WEST AND SOUTH BUT NE OH AND NW PA WILL REMAIN
CLOUDY. SOME CONVECTION HAS DEVELOPED OUT WEST OVER NORTHERN
ILLINOIS. THIS PRECIP IS ASSOCIATED WITH LOW OVER MO. A WARM FRONT
WILL LIFT ACROSS THE REGION THIS EVENING SO TEMPS MAY ACTUALLY
CLIMB A TAD FROM CURRENT READINGS. A COLD FRONT WILL FOLLOW
OVERNIGHT AND PRECIP WITH THIS FRONT WILL MOVE INTO NW OHIO AROUND
MIDNIGHT. GIVEN THE TIME OF DAY THE THREAT FOR SEVERE TO EVEN
STRONG THUNDERSTORMS HAS BEEN DIMINISHED. IT WILL TAKE TILL 09Z OR
SO FOR THE PRECIP TO REACH NW PA. ONCE THE SHOWERS BEGIN THEY WILL
LAST FOR 3 OR 4 OR 5 HOURS WITH POSSIBLY UP TO A HALF INCH OF
QPF. WILL KEEP A MENTION OF THUNDER ALTHOUGH IT SHOULD BE MAINLY
ISOLATED. HAVE USED A BLEND OF GUIDANCE TEMPS FOR LOWS TONIGHT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
SOME MODELS DIFFERENCES ON HOW STRONG THE WINDS WILL BE ON
WEDNESDAY. THE GFS IS SHOWING STRONGER GRADIENT FLOW THAN THE NAM.
THE SURFACE LOW OVER WI WILL STILL BE DEEPENING INTO TOMORROW
AFTERNOON AND LOCAL SCHEMES ARE SHOWING THAT WIND ADVISORY TYPE
GUSTS ARE POSSIBLE FROM LATE MORNING INTO LATE AFTERNOON. WILL GO
AHEAD AND ISSUE A WIND ADVISORY FOR ABOUT THE WESTERN TWO TIERS OF
COUNTIES. THIS MATCHES UP NICELY WITH NEIGHBORING OFFICES. EXPECT
TO SEE SHOWERS ONGOING AT DAYBREAK EAST OF KCLE. WILL HANG ON TO
THUNDER FOR A FEW MORE HOURS IN THE MORNING BUT REALLY EXPECT IT
TO BE OVER BY 12Z. BY 18Z ALL BUT NW PA SHOULD BE DRY. WINDS
SHOULD COME DOWN QUICK LATE IN THE DAY AND WEDNESDAY NIGHT WILL
BE DRY. STILL A LOT OF UNCERTAINTY WITH THURSDAY AS THERE HAS
BEEN ALL WEEK. THE SLOW MOVING LOW TO THE NORTH WILL BRING SOME
MOISTURE INTO THE AREA AND EXPECT A FEW SHOWERS TO DEVELOP. WILL
KEEP CHANCE POPS GOING WITH BEST CHANCES IN THE EAST. THE LOW WILL
FINALLY BEGIN TO SHIFT TO THE EAST ON THURSDAY NIGHT WITH A
TRAILING COLD FRONT SAGGING SOUTH ACROSS THE AREA. WILL LIKELY SEE
MORE SHOWERS WITH THE FRONT AND IN THE COLD AIR ADVECTION ON
FRIDAY. DRY AIR SHOULD WIN OUT FRIDAY EVENING AND WILL DRY THINGS
OUT.

IT WILL BE WARM THE NEXT COUPLE OF DAYS BUT TEMPS WILL BE BACK TO
NORMAL ON FRIDAY. HAVE USED A BLEND OF TEMPERATURES DURING THE
PERIOD.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A BROAD TROUGH WILL BE IN PLACE ACROSS THE EASTERN UNITED STATES TO
START THE EXTENDED WITH AN UPPER LEVEL LOW SLIDING ACROSS THE
MIDWEST AND OHIO VALLEY. THE AIRMASS WILL GENERALLY BE DRY WITH THE
EXCEPTION OF THE TRACK OF THE LOW PRESSURE FEATURE AND SOME
ADJUSTMENT IS LIKELY IN THIS TRACK. DID CONTINUE WITH SOME LOW
CHANCE POPS OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS THE THE
AIRMASS CONTINUES TO COOL WITH TEMPERATURES EVEN MARGINAL FOR LAKE
EFFECT SHOWERS BY MONDAY. TEMPERATURES WILL BE NEAR SEASONAL
THROUGH MONDAY THEN START TO WARM AS THE FLOW SHIFTS AROUND TO THE
SOUTH ON TUESDAY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
STRATUS DECK REMAINS IN PLACE ACROSS THE AREA ALTHOUGH THE IFR
CEILINGS ARE NOW CONFINED TO NEAR THE LAKESHORE AND YNG. LOWER
VISIBILITIES ALSO REMAIN AT CLE/ERI ALTHOUGH THE CHANCES OF
SEEING FOG RETURN HAVE DECREASED. TOL MAY BREAK OUT AT SOME POINT
THIS AFTERNOON...OTHERWISE EXPECT THE LOW CLOUDS TO LINGER INTO
THIS EVENING BEFORE STARTING TO SCATTER OUT. SCATTERED SHOWERS
WILL START TO DEVELOP IN NW OHIO ALONG THE WARM FRONT TOWARDS 04Z.
IT IS UNCLEAR HOW STEADY THESE SHOWERS WILL BE WITH BETTER CHANCES
FOR RAIN AND POSSIBLY THUNDERSTORMS COMING AS A COLD FRONT MOVES
THROUGH LATE TONIGHT AND CONTINUES EASTWARD. DID LEAVE THE PROB30
IN THE FORECAST WITH A MENTION OF THUNDERSTORMS AT TOL/FDY WHERE
CHANCES ARE HIGHEST. OTHERWISE JUST INCLUDED SHOWERS AT THE
EASTERN SITES BUT CAN NOT ENTIRELY RULE OUT A FEW THUNDERSTORMS.
NORTHWESTERLY WINDS REMAIN IN NE OH/NW PA BUT WINDS WILL
EVENTUALLY SHIFT AROUND TO EAST/SOUTHEAST AT ALL SITES. THE
FRONTAL PASSAGE WILL BRING A WIND SHIFT TO THE SOUTHWEST WITH
WINDS INCREASING AND GUSTS OF 30-40 KNOTS ACROSS CENTRAL AND NW
OHIO BY WEDNESDAY AFTERNOON.

OUTLOOK...A CHANCE FOR NON VFR IN SHRA THU INTO FRI.

&&

.MARINE...
EASTERLY WINDS WILL DEVELOP ON THE LAKE TONIGHT AND INCREASE TO 15
TO 20 KNOTS ON THE WESTERN BASIN FOR A BRIEF WINDOW LATE. WINDS WILL
SHIFT TO THE SOUTHWEST WITH THE PASSAGE OF A STRONG COLD FRONT ON
WEDNESDAY MORNING. HAVE ISSUED A SMALL CRAFT ADVISORY FOR THE
WESTERN BASIN STARTING AT 12Z AND CENTRAL BASIN AT 16Z AS SOUTHWEST
WINDS INCREASE TO 20-25 KNOTS. WAVES WILL BUILD ON THE CENTRAL
PORTION OF LAKE INTO THE 3 TO 5 FOOT RANGE DURING THE AFTERNOON. THE
LOW WILL LINGER ACROSS THE CENTRAL GREAT LAKES ON THURSDAY WITH
SOUTHWEST WINDS OF 15 TO 20 KNOTS CONTINUING. WINDS EVENTUALLY SHIFT
TO THE NORTHWEST ON FRIDAY WITH THE PASSAGE OF A COLD FRONT. HIGH
PRESSURE THEN BUILDS OVERHEAD FOR THE FIRST HALF OF THE WEEKEND WITH
LIGHT WIND AND WAVE CONDITIONS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR OHZ003-
     006>008-017-018-027-028-036.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM TO 10 PM EDT WEDNESDAY FOR
     LEZ146>148.
     SMALL CRAFT ADVISORY FROM 8 AM TO 10 PM EDT WEDNESDAY FOR
     LEZ142>145.

&&

SYNOPSIS...KUBINA
NEAR TERM...KUBINA
SHORT TERM...KUBINA
LONG TERM...KEC
AVIATION...KEC
MARINE...KEC
Hazardous weather outlook, Mar 15, 5:54 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
554 AM EDT TUE MAR 15 2016

OHZ003-006>009-017>019-021-027>032-036>038-047-161000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-SUMMIT-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-
KNOX-
554 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW
STORMS MAY APPROACH SEVERE LIMITS...ESPECIALLY IN NORTHWEST OHIO.
DAMAGING WINDS APPEAR TO BE THE BIGGEST THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS
TO NEAR 45 MPH EXPECTED AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010-011-020-161000-
LORAIN-CUYAHOGA-MEDINA-
554 AM EDT TUE MAR 15 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY EARLY TODAY.

ALSO THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW
STORMS MAY APPROACH SEVERE LIMITS. DAMAGING WINDS APPEAR TO BE
THE BIGGEST THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS
TO NEAR 40 MPH EXPECTED AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-OHZ012>014-022-023-033-089-PAZ001>003-161000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA-
ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
554 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS
TO NEAR 40 MPH EXPECTED AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-161000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
554 AM EDT TUE MAR 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW
STORMS MAY APPROACH SEVERE LIMITS. DAMAGING WINDS APPEAR TO BE
THE BIGGEST THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 15, 11:49 AM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1149 AM EDT TUE MAR 15 2016

OHZ011-012-089-PAZ001-151800-
CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...ASHTABULA...ERIE
1149 AM EDT TUE MAR 15 2016

AREAS OF DENSE FOG WILL LINGER ALONG THE LAKE ERIE LAKESHORE INTO
EARLY AFTERNOON. THE FOG WILL EFFECT AREAS EAST OF CLEVELAND TO
ERIE PENNSYLVANIA. VISIBILITIES ON INTERSTATE 90 MAY BE REDUCED TO
A QUARTER MILE AT TIMES AND MOTORISTS SHOULD BE ALERT FOR ABRUPT
CHANGES IN VISIBILITY.

PAZ002-003-151800-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
1149 AM EDT TUE MAR 15 2016

AREAS OF FOG WILL CONTINUE THIS AFTERNOON OVER THE HIGHER TERRAIN
OF NORTHWEST PENNSYLVANIA AND MAY BE DENSE AT TIMES. MOTORISTS
SHOULD EXERCISE CAUTION WHILE DRIVING AND SLOW DOWN AS THEY
ENCOUNTER FOG.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:27 PM EDTSpecial Weather StatementCLELorain78 min
Mar 14, 8:38 PM EDTAreal Flood AdvisoryCLEErie, Huron, Lorain3 hr
Mar 14, 10:29 PM EDTRiver Flood WarningCLEHancock15 hr
Mar 15, 12:30 AM EDTRiver Flood WarningCLETrumbull10 hr
Mar 15, 5:22 AM EDTDense Fog AdvisoryCLECuyahoga, Lorain, Medina4 hr
Mar 15, 6:49 AM EDTRiver Flood WarningCLEErie9 hr
Mar 15, 7:01 AM EDTRiver Flood WarningCLEMarion22 hr
Mar 15, 11:58 AM EDTRiver Flood WarningCLEMarion56 hr
Mar 15, 3:19 PM EDTWind AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Huron and 11 more29 hr

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.